# SDR UALA2009070201898

- Difficulty date: July 1, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 35,307 hours, 9,424 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Row 6b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6B SEAT BOTH EMERGENCY LIGHTS COMING OUT OF SEAT FWD ONE BROKE OFF, FWD LIGHT STRIP MISSING.  AFT STRIP SECURED.
